# SDR FDEA201209273471

- Difficulty date: September 27, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 56,344 hours, 12,492 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E LOWER SURFACE AT STATION XOS 775 (NR 12 SLAT TRACK LOWER CUTOUT) FOUND CRACKED.   REPAIRED AS PER SRM 57-40-02 FIGURE 201 REPAIR 7 REVISION 50.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
